Top
10
Doctor insights on: What About Cymbalta Discontinuation Syndrome

Share
1

1
What about cymbalta (duloxetine) discontinuation syndrome?

What about cymbalta (duloxetine) discontinuation syndrome?

Be very careful: Cymbalta, (duloxetine) like any ssri or snri, can create a physical dependency because of the effect they have on neurotransmitters. Everyone should be withdrawn from these drugs very carefully & cautiously. 3 weeks is the minimum one should take to reduce by each incriminate. Serious side effects, including suicide, have been reported when not properly. ...Read more

See 2 more doctor answers
3

3
Taking cymbalta 90 wellbutrin 450 add viibryd (vilazodone hydrochloride) 20 metrotoplo 50 & protonics 40. Can it cause sirtonim syndrome?

Taking cymbalta 90 wellbutrin 450 add viibryd (vilazodone hydrochloride) 20 metrotoplo 50 & protonics 40. Can it cause sirtonim syndrome?

Serotonin syndrome: Several potential interactions between this combination of meds. Cymbalta and viibryd (vilazodone hydrochloride) increase risk of serotonin syndrome, wellbutrin and Cymbalta could increase levels of metopolol and combo of wellbutrin and Cymbalta may increase levels of Cymbalta and increase risk of seizures. Please advise your prescibing physician (s) of all the meds you are taking so they can carefully monitor bp, etc. ...Read more

5

5
I'm on 30mg cymbalta (duloxetine) every 3 days and 20mg amitriptyline p/day.What is maximum mg of tryptophan that I can take without risk of seratonin syndrome?

I'm on 30mg cymbalta (duloxetine) every 3 days and 20mg amitriptyline p/day.What is maximum mg of tryptophan that I can take without risk of seratonin syndrome?

Below: Any other medication taken? How sensitive to medications are you? What is your medication history? What is your full medial history? In short it is impossible in this format to give you an accurate answer without the above ...Read more

6

6
Am i at risk of serotonin syndrome i'm switching to to Prozac from cymbalta (duloxetine). One day Prozac one day cymbalta (duloxetine) for a week. Then Prozac all for a month?

Don't know the: Doses. It sounds like this is not a cross titration but rather doubling up the medications for a week? There are some people who develop serotonin syndrome even at low medication doses. However, for most people - the higher amounts of serotonin are the issue. Without knowing doses can't really comment. ...Read more

7

7
On 90mg cymbalta (duloxetine) a day , i'm switching to lexapro.Dr said to take 60mg cymbalta (duloxetine) and 20 mg lexapro a day for a week.Is this ok? I feel faint/bad !how relieve faintness? Is serotonin syndrome a concern?

On 90mg cymbalta (duloxetine) a day , i'm switching to lexapro.Dr said to take 60mg cymbalta (duloxetine) and 20 mg lexapro
a day for a week.Is this ok? I feel faint/bad !how relieve faintness? Is serotonin syndrome a concern?

Talk to doc: Serotonin syndrome is always a concern but your psychiatrist usually takes this in to consideration while switching from one serotonin acting drug to another. If you have any concerns call the doc and explain your symptoms. ...Read more

8

8
Been on 60mg cymbalta (duloxetine) almost 3months, 30mg one month before, now having muscle spasms at rest, and overall unusual feeling. Serotonin syndrome?

Serotonin Syndrome: Although much has been written, most people don't develop that syndrome. Serotonin syndrome usually is severe and prevents normal mentation, often leading to the need for immediate hospitalization. Talk with your doctor(s) and have them review other medications which may be interacting. ...Read more

See 1 more doctor answer
9

9
I have been on Cymbalta (duloxetine) 60mg for last 3 years and my doctor added Zoloft 50mg for 10 days then 100mg? Im concerned about Serotonin Syndrome.

I have been on Cymbalta (duloxetine) 60mg for last 3 years and my doctor added Zoloft 50mg for 10 days then 100mg? Im concerned about Serotonin Syndrome.

This is possible: I would not recommend taking these 2 drugs together without close monitoring. They act by the same mechanism and have similar side effects. Ask your doctor if you could take something else or at least reduce the dose of 1 drug. Good luck! ...Read more

See 1 more doctor answer
10

10
How can I tell if I have serotonin syndrome or if i was just sick. I take lithium, cymbalta, (duloxetine) requip, tramadol, trazadone, and klonopin which don't mix.

Call psychiatrist: You might start with the prescribing physician who i hope is a psychiatrist with this combination of psychiatric meds. If not, i would recommend you see a psychiatrist asap. ...Read more